Paganini, Fernando and Doyle, John and Low, Steven (2001) Scalable laws for stable network congestion control. In: Proceedings of the 40th IEEE Conference on Decision and Control. IEEE , Piscataway, NJ, pp. 185-190. ISBN 0-7803-7061-9 http://resolver.caltech.edu/CaltechAUTHORS:20111108-123450941
Full text not available from this repository.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20111108-123450941
Discusses flow control in networks, in which sources control their rates based on feedback signals received from the network links, a feature present in current TCP protocols. We develop a congestion control system which is arbitrarily scalable, in the sense that its stability is maintained for arbitrary network topologies and arbitrary amounts of delay. Such a system can be implemented in a decentralized way with information currently available in networks plus a small amount of additional signaling.
|Item Type:||Book Section|
|Additional Information:||© 2001 IEEE. Meeting Date: 04 Dec 2001 - 07 Dec 2001. Date of Current Version: 07 August 2002.|
|Other Numbering System:|
|Official Citation:||Paganini, F.; Doyle, J.; Low, S.; , "Scalable laws for stable network congestion control," Decision and Control, 2001. Proceedings of the 40th IEEE Conference on , vol.1, no., pp.185-190 vol.1, 2001 doi: 10.1109/.2001.980095 URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=980095&isnumber=21114|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||08 Nov 2011 22:29|
|Last Modified:||08 Nov 2011 22:29|
Repository Staff Only: item control page